# SDR P5CA2015122700217

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 59,932 hours, 9,699 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1U11986
- Part serial: 1676
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 3,259 hours, 529 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE GEAR DOOR AND HYD PRESSURE, SYS 1.  REPLACED NOSE GEAR DOOR ACTUATOR IAW AMM 32-34-14-404-012.  OPERATION AND LEAK CHECK GOOD.  SERVICED NR 1 HYDRAULIC SYSTEM WITH 40 QTS IAW AMM 12-12-01.
